# SDR YENA2018101050670

- Difficulty date: September 15, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 57,898 hours, 20,447 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM FROM FR 66 + 4" TO FR 67 + 16" BTW +Y1292 & +Y1162 AFT GALLEY AREA; REPLACED FLOORBEAM FROM FR 66+ 4" TO FR 67 + 16" BTW +Y1292 TO +Y1162 AFT GALLEY  AREA . IAW A320 SRM 51-72-11 AND DWG D53472780 REF NR 2018-283245.
